MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, SPINOUS PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, SPINOUS PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734716
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device lot number unavailable.Device manufacturing date is dependent on lot number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that the spine clamp was damaged.The retention screw was stripped.There was no patient impact and a less than 5 minute delay while a new tray was opened to get another clamp.
 
Additional Manufacturer Narrative
Correction: device lot number updated to proper value.Device manufacturing date updated to proper value.

Brand Name
CLAMP, SPINOUS PROCESS SHORT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7643827
Report Number1723170-2018-03029
Device Sequence Number16598909
Product Code OLO
UDI-Device Identifier00643169936294
UDI-Public00643169936294
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734716
Device Lot Number170207
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1